# SDR SWAA2021122748633

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUPPORT ANGLE BELOW THE AFT CARGO DOOR CUTOUT FWD SHIELD BS 767 - 787.   REMOVED SUPPORT ANGLE IAW SRM 51-40-02. ] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM REPAIR BY REPLACEMENT IAW 51-40-05.   LOCATED AND DRILLED NEW ANGLE IAW. SRM 51-40-05-0G-0.   INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0, & DWG 146A8123.
